Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 55, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2014, 1:43 PM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2014, 1:43 PM CDT (18:43 UTC)
- Expired
- Apr 24, 2014, 2:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK
The radar
The Western Arkansas radar (KSRX), 93 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 2:24 PM CDT | HAIL 1 | Webbers Falls, OK | TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 425 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
073
WUUS54 KTSA 241843
SVRTSA
OKC091-101-241930-
/O.NEW.KTSA.SV.W.0055.140424T1843Z-140424T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
143 PM CDT THU APR 24 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 230 PM CDT
* AT 141 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUFAULA...
AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...ONAPA...PORUM...WARNER AND
WEBBERS FALLS.
A 59 MPH WIND GUST WAS REPORTED BY THE EUFAULA MESONET STATION AT
135 PM.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 266 AND 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3538 9570 3560 9516 3544 9507 3537 9512
3537 9516 3535 9514 3534 9518 3533 9518
3529 9535 3533 9540 3529 9545 3530 9550
3526 9552 3524 9560 3525 9563 3523 9565
TIME...MOT...LOC 1843Z 248DEG 32KT 3534 9555
HAIL...<.75IN
WIND...60MPH
$$
LACY2 follow-up statements
435
WWUS54 KTSA 241907
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT THU APR 24 2014
OKC091-101-241930-
/O.CON.KTSA.SV.W.0055.000000T0000Z-140424T1930Z/
MCINTOSH OK-MUSKOGEE OK-
207 PM CDT THU APR 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MUSKOGEE AND EAST CENTRAL MCINTOSH COUNTIES UNTIL 230 PM CDT...
AT 202 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PORUM...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PORUM...WARNER AND WEBBERS
FALLS
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 270 AND 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3537 9545 3549 9543 3560 9516 3553 9513
3544 9507 3538 9512 3538 9514 3537 9516
3535 9514 3535 9517 3533 9518 3529 9535
3533 9540 3529 9545 3530 9550
TIME...MOT...LOC 1906Z 248DEG 32KT 3542 9532
HAIL...1.00IN
WIND...60MPH
$$776
WWUS54 KTSA 241918
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT THU APR 24 2014
OKC091-241927-
/O.CAN.KTSA.SV.W.0055.000000T0000Z-140424T1930Z/
MCINTOSH OK-
218 PM CDT THU APR 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCINTOSH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3543 9531 3554 9530 3560 9516 3551 9512
3544 9507 3538 9512 3537 9516 3535 9514
3535 9517 3533 9518 3529 9534 3540 9535
TIME...MOT...LOC 1917Z 248DEG 32KT 3546 9519
$$
OKC101-241930-
/O.CON.KTSA.SV.W.0055.000000T0000Z-140424T1930Z/
MUSKOGEE OK-
218 PM CDT THU APR 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MUSKOGEE COUNTY UNTIL 230 PM CDT...
AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF WEBBERS FALLS...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WEBBERS FALLS
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 277 AND 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3543 9531 3554 9530 3560 9516 3551 9512
3544 9507 3538 9512 3537 9516 3535 9514
3535 9517 3533 9518 3529 9534 3540 9535
TIME...MOT...LOC 1917Z 248DEG 32KT 3546 9519
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:22 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 24, 12:22 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1222 PM CDT THU APR 24 2014 .DISCUSSION... THE 18Z TAF DISCUSSION IS INCLUDED BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. BAND OF STORMS ALONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND NW AR THIS AFTERNOON. TEMPO GROUPS HAVE BEEN INCLUDED AT ALL SITES EXCPT FOR NE OK...WHERE STORMS SHOULD CLEAR THOSE SITES BY 18Z. SFC WINDS WILL SWITCH TO NWRLY AND WILL BECOME GUSTY TO NEAR 30 KTS AT SOME SPOTS. VFR CONDITIONS WITH LIGHT WINDS EXPTD TONIGHT AS HIGH PRESSURE BUILDS IN. LACY && .PREV DISCUSSION... /ISSUED 1126 AM CDT THU APR 24 2014/ DISCUSSION... WV IMAGERY SHOWS A COMPACT...BUT POTENT PV MAX MOVING ACROSS OKLAHOMA TODAY. WARM ADVECTION IN ADVANCE OF THE SYSTEM BROUGHT THE FIRST ROUND OF STORMS MAINLY DOWN SOUTH WHICH EXITED THE AREA TO THE EAST. A NEW ROUND OF STORMS IS NOW ONGOING...THIS TIME RIGHT ON THE FRONT JUST TO THE W/NW OF TULSA. SO FAR THIS ACTIVITY HAS REMAINED BELOW SEVERE...MOST LIKELY DUE TO LIMITED HEATING AHEAD OF THE FRONT IN THE WARM SECTOR. THERE IS A LIMITED RISK OF SEVERE AS THIS BOUNDARY SWEEPS EAST...ESPECIALLY GOING INTO THE AFTERNOON. LACY PREV DISCUSSION... /ISSUED 601 AM CDT THU APR 24 2014/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A COUPLE OF ROUNDS OF TSRA WILL BE POSSIBLE AT ALL TERMINALS DURING THE FIRST 12 HOURS OF THE TAF PERIOD...WITH THE FROPA LATE THIS MORNING INTO THE AFTERNOON ENDING TSRA AT EACH LOCATION. MVFR CONDITIONS CAN BE EXPECTED IN TSRA...WITH VFR CONDITIONS OTHERWISE. WINDS WILL SHIFT FROM A SOUTH TO SOUTHWEST DIRECTION TO A WEST TO NORTHWEST DIRECTION AND GUSTY BEHIND THE FRONT. WINDS WILL DIMINISH QUICKLY DURING THE MID TO LATE EVENING HOURS. PREV DISCUSSION... /ISSUED 328 AM CDT THU APR 24 2014/ DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE E ACROSS PARTS OF ECNTRL AND SE OK LATE TONIGHT. HAVE OBSERVED SOME SPORADIC 35-45 MPH GUSTS ASSOCIATED WITH PRESSURE FALLS IN THE WAKE OF THE DECAYING PRECIPITATION...ALTHOUGH ACTIVITY WILL CONTINUE TO WEAKEN OVER THE NEXT SEVERAL HOURS. COLD FRONT ACROSS KS AND ASSOCIATED CONVECTION WILL BUILD INTO NE OK LATER THIS MORNING AND EVENTUALLY DEVELOP S ALONG THE BOUNDARY INTO THE AFTERNOON. SOME OF THIS ACTIVITY WILL POSE A LIMITED SEVERE WEATHER THREAT...ESPECIALLY ACROSS WRN AR WHERE THE BETTER LOW-LEVEL MOISTURE WILL BE FOUND. EXPECT THE PRECIPITATION TO SHIFT E OF THE FORECAST BY LATE AFTERNOON...WITH COOLER/DRIER CONDITIONS OVERNIGHT. SOUTH WINDS WILL QUICKLY RETURN BY FRIDAY...ALTHOUGH MOISTURE RETURN WILL REMAIN LIMITED. BREEZY AND WARM...WITH HIGHS IN THE MID 70S TO LOWER 80S. THE DRYLINE WILL RE-ESTABLISH ITSELF ACROSS FAR WRN OK BY SATURDAY AFTERNOON...WITH OUR FORECAST AREA SQUARELY IN THE WARM SECTOR. EXPECT OUR REGION TO REMAIN DRY THROUGH THE DAY...ALTHOUGH HAVE LEFT SOME SMALL POPS ACROSS OUR WRN SECTIONS. BETTER CHANCES OF THUNDERSTORMS WILL HOLD OFF UNTIL LATE SATURDAY NIGHT AND ESPECIALLY BY SUNDAY AS A STRONG MID-LEVEL JET PUNCHES INTO THE SRN PLAINS AND THE DRYLINE DRIVES EWD INTO CNTRL OK SUNDAY AFTERNOON. EXTREME INSTABILITY AND VERY STRONG WIND FIELDS WILL BE SUPPORTIVE OF SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES POSSIBLE SUNDAY AFTERNOON AND INTO THE EVENING. ECMWF/GFS IN BETTER AGREEMENT GOING INTO NEXT WEEK...WITH BROAD CYCLONIC FLOW DOMINATING THE AREA FOR MUCH OF THE WEEK. PERIODS OF LIGHT SHOWERS WILL BE POSSIBLE...ALONG WITH AN EXTENDED PERIOD OF BELOW NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... TUL 47 82 61 85 / 0 0 10 10 FSM 51 80 56 84 / 10 0 0 10 MLC 47 81 61 82 / 0 0 0 10 BVO 44 81 58 86 / 0 0 10 10 FYV 44 76 54 80 / 10 0 0 10 BYV 45 76 54 80 / 10 0 10 10 MKO 46 80 58 84 / 0 0 0 10 MIO 44 80 56 83 / 10 0 10 10 F10 48 80 61 84 / 0 0 0 10 HHW 49 81 61 82 / 0 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Apr 24, 1:36 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 136 PM CDT THU APR 24 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 135 PM CDT THU APR 24 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST CENTRAL OKLAHOMA. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF THUNDERSTORMS ALONG A COLD FRONT WILL YIELD A LIMITED TO ELEVATED RISK OF MARGINALLY SEVERE HAIL AND WIND THIS AFTERNOON. THE AREA WITH GREATEST RISK WILL BE OVER EAST CENTRAL OKLAHOMA INTO WEST CENTRAL ARKANSAS WHERE INSTABILITY WILL BE GREATER. SOUTH WINDS AHEAD OF THE FRONT WILL GUST TO NEAR 30 MPH AT TIMES. NORTHWEST WINDS BEHIND THE FRONT THIS AFTERNOON MAY GUST INTO THE 35 TO 40 MPH RANGE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... AN ELEVATED RISK OF SEVERE WEATHER WILL COME WHEN THE NEXT SYSTEM MOVES INTO THE PLAINS OVER THE WEEKEND. THE GREATEST RISK OF SEVERE WEATHER WILL BE ON SUNDAY...INCLUDING THE POTENTIAL FOR STRONG TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS. SOME RISK OF STORMS WILL CONTINUE INTO MONDAY AS WELL. STAY TUNED TO THE LATEST FORECASTS AS THE WEEKEND APPROACHES AND THE DETAILS BECOME BETTER DEFINED. INCREASED FIRE WEATHER CONCERNS ARE EXPECTED FRIDAY AND AGAIN ON SATURDAY AFTERNOON ALONG AND TO THE NORTH OF INTERSTATE 44 DUE TO STRONG AND GUSTY SOUTHERLY WINDS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Apr 24, 9:39 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 AM CDT THU APR 24 2014
ARZ010-011-019-020-029-OKZ076-241515-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-MADISON AR-SEBASTIAN
AR-WASHINGTON AR-
939 AM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...SOUTHWESTERN MADISON AND WASHINGTON
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 937 AM CDT...A LINE OF SHOWERS AND ISOLATED STORMS EXTENDING FROM
4 MILES NORTH OF VINEY GROVE TO 3 MILES SOUTHWEST OF MOUNTAINBURG TO
CROSSROADS WAS MOVING EAST AT 30 MPH. THE FAYETTEVILLE AND FORT
SMITH AREAS AND SURROUNDING COMMUNITIES WILL BE AFFECTED.
WIND GUSTS TO 45 MPH ARE POSSIBLE.
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9422 3499 9422
3491 9446 3555 9442 3608 9448 3615 9379
3576 9368
TIME...MOT...LOC 1437Z 258DEG 26KT 3607 9430 3562 9416
3511 9414
LACYLocal storm report, Apr 24, 10:12 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 AM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM NON-TSTM WND GST ADAIR 36.44N 95.27W
04/24/2014 E75.00 MPH MAYES OK EMERGENCY MNGR
STRONG WIND UPROOTED SEVERAL TREES...DAMAGED SEVERAL
BARNS AND OUTBUILDINGS...AND BLEW DOWN POWER LINES/POLES
SOUTH AND WEST OF ADAIR.
&&
EJCSpecial weather statement, Apr 24, 10:13 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 AM CDT THU APR 24 2014
ARZ001-002-010-011-020-241600-
BENTON AR-CARROLL AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1013 AM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...MADISON AND EASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
EASTERN FRANKLIN
AT 1012 AM CDT...A LINE OF SHOWERS EXTENDED FROM 3 MILES NORTHEAST
OF GATEWAY TO 3 MILES EAST OF HINDSVILLE TO 2 MILES SOUTHEAST OF
ETNA...MOVING EAST AT 30 MPH. NUMEROUS REPORTS OF 40 TO 50 MPH WINDS
HAVE BEEN RECEIVED FROM NORTHWEST ARKANSAS NEAR THIS ACTIVITY.
WIND GUSTS TO 50 MPH POSSIBLE.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3587 9352 3577 9351 3576 9369 3538 9370
3536 9375 3540 9380 3532 9381 3532 9390
3524 9394 3573 9397 3576 9389 3576 9397
3613 9399 3650 9413 3650 9330 3612 9329
TIME...MOT...LOC 1512Z 259DEG 26KT 3654 9390 3615 9381
3535 9383
LACYSpecial weather statement, Apr 24, 10:16 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 AM CDT THU APR 24 2014
OKZ054-059-241545-
OSAGE OK-PAWNEE OK-
1016 AM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 1016 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX...PAWNEE AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3677 9664 3654 9639 3631 9684 3644 9700
TIME...MOT...LOC 1516Z 227DEG 29KT 3644 9683
LACYSpecial weather statement, Apr 24, 10:51 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT THU APR 24 2014
OKZ054-059-060-064-241630-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1051 AM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CREEK...OSAGE...PAWNEE AND WESTERN TULSA
AT 1050 AM CDT...A BROKEN LINE OF THUNDERSTORMS WERE LOCATED FROM 9
MILES NORTHEAST OF FORAKER TO 11 MILES WEST OF MILFAY...MOVING EAST
AT 30 MPH. AREAS TO THE WEST AND NORTHWEST OF TULSA WILL BE AFFECTED
BY THIS ACTIVITY.
THESE STORMS WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.
LAT...LON 3700 9601 3572 9631 3568 9662 3615 9663
3616 9673 3700 9655
TIME...MOT...LOC 1550Z 269DEG 25KT 3698 9644 3581 9671
LACYSpecial weather statement, Apr 24, 11:29 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1129 AM CDT THU APR 24 2014
OKZ054>056-059>061-064>067-241715-
CREEK OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-ROGERS
OK-TULSA OK-WAGONER OK-WASHINGTON OK-
1129 AM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...WESTERN NOWATA...WESTERN OKMULGEE...EASTERN OSAGE...
EASTERN PAWNEE...WESTERN ROGERS...TULSA...NORTHWESTERN WAGONER
AND WASHINGTON
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 1129 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO 11
MILES SOUTHWEST OF BARNSDALL TO 4 MILES NORTH OF BRISTOW TO 6 MILES
SOUTH OF PADEN...MOVING EAST AT 30 MPH. AREAS ALONG AND WEST OF THE
HIGHWAY 75 CORRIDOR WILL BE AFFECTED BY THIS ACTIVITY.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3700 9559 3643 9566 3590 9579 3535 9606
3535 9644 3545 9645 3543 9649 3545 9655
3539 9654 3539 9662 3551 9663 3589 9645
3701 9625
TIME...MOT...LOC 1629Z 269DEG 26KT 3699 9613 3642 9620
3589 9633 3543 9656
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 6:44 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 46 min |
| Apr 24, 7:26 AM CDT | Special Weather Statement | TSA | Pushmataha | 49 min |
| Apr 24, 7:30 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Pittsburg | 45 min |
| Apr 24, 7:53 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Apr 24, 8:09 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 51 min |
| Apr 24, 8:13 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 47 min |
| Apr 24, 8:53 AM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Apr 24, 8:55 AM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Apr 24, 10:16 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Apr 24, 10:51 AM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 39 min |
| Apr 24, 11:29 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Washington | 46 min |
| Apr 24, 2:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 49 min |
| Apr 24, 2:34 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 26 min |
| Apr 24, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 24 min |
| Apr 24, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 47 min |
| Apr 24, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.